# SDR DALA2015101406124

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON 4L, BS 541.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG. 18.
